Journal of Differential Geometry

A combination theorem for negatively curved groups

M. Bestvina and M. Feighn

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 35, Number 1 (1992), 85-101.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214447806

Digital Object Identifier
doi:10.4310/jdg/1214447806

Mathematical Reviews number (MathSciNet)
MR1152226

Zentralblatt MATH identifier
0724.57029

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 57M50: Geometric structures on low-dimensional manifolds

Citation

Bestvina, M.; Feighn, M. A combination theorem for negatively curved groups. J. Differential Geom. 35 (1992), no. 1, 85--101. doi:10.4310/jdg/1214447806. https://projecteuclid.org/euclid.jdg/1214447806


Export citation

Corrections

  • See Correction: Mladen Bestvina, Mark Feighn. Addendum and correction to: "A combination theorem for negatively curved groups". J. Differential Geom., Volume 43, Number 4, (1996), 783--788.